false positive urine drug test
Aug 30, 2006
Response from Dr. Young
Rarely (and mostly in historically), efavirenz (Sustiva, Stocrin) caused false positive tests for cannibis (marijuana). I know of no data that suggests that lopinavir, ritonavir, tenofovir, FTC or saquinavir would do the same. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Acute Symptom Of HIV?
- Is Tingling In Fingers An Early Sign Of HIV?
- Hpv After Erotic Massage Sign Of HIV AIDS
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Pain In Penis After Getting Scratched Worried I Have HIV
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.